# SDR 20000721SH031

- Difficulty date: June 30, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N6870L
- Make and model: Cessna 182S
- Aircraft serial: 18280097
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 2213063203
- Condition: Inadequate
- Location: Elev Cable Pulle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

****PART LOC:  ELEV CABLE PULLEY BRACKET*****WHILE TRYING TO C/W CESSNA MANDATORY SB 00-27-01, REPLACEMENT OF ELEVATOR CONTROL CABLE SUPPORT BRACKET, FOUND NEW BRACKET PN 2213063-203 WAS IMPROPERLY MANUFACTURED AND WILL NOT PERFORM ITS INTENDED FUNCTION.  (X)
